Rhogam Haematocrit Decreased Side Effect Reports
The following Rhogam Haematocrit Decreased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Haematocrit Decreased, can occur, and what you can do about them.
A side effect could appear soon after you start Rhogam or it might take time to develop.
|Wheezing, Electrocardiogram Pr Shortened, Oxygen Saturation Decreased, White Blood Cell Count Increased, Blood Pressure Systolic Increased, Haematocrit Decreased, Dyspnoea, Haematuria, Sinus Tachycardia|
This Haematocrit Decreased side effect was reported by a physician from UNITED STATES. A 34-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Rhogam (dosage: NA), which was started on Dec 24, 2010. Concurrently used drugs:
Rhogam Haematocrit Decreased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Rhogam Haematocrit Decreased Reviews
|Wed, 19 Jan 2011|
Had RhoGAM after childirth in 1972 and 1975. In 1992 I was diagnosed with hepatitis C. I now have stage 3 liver fibrosis and inflammation. I went through interferon-ribavirin treatment for hepatitis C recently, but did not clear the virus successfully. Did anyone else get hepatitis C from RhoGAM?
|Fri, 20 Nov 2009|
|i had an abortion and after that i received a Rhogam 300 mg..after two months my indirect coombs test is still positive..is it normal or not...how much time does it has to pass to learn the exact result..?|
|Thu, 11 Feb 2010|
|what happens when Rhogam is given to an RH positive mother? Any fatal side effects?|